On singular values of matrices with independent rows

Shahar Mendelson, Alain Pajor

    Research output: Contribution to journalArticlepeer-review

    33 Citations (Scopus)


    We present deviation inequalities of random operators of the form N-1 ΣN i=1 Xi ⨂ Xi from the average operator 𝔼(X ⨂ X), where Xi are independent random vectors distributed as X, which is a random vector in ℝn or in ℒ2. We use these inequalities to estimate the singular values of random matrices with independent rows (without assuming that the entries are independent).

    Original languageEnglish
    Pages (from-to)761-773
    Number of pages13
    Issue number5
    Publication statusPublished - 1 Jan 2006


    Dive into the research topics of 'On singular values of matrices with independent rows'. Together they form a unique fingerprint.

    Cite this